Nurofen Meltlets Lemon - 12 tablets

Regular price
£3.25
Regular price
£3.99
Sale price
£3.25
Description

Nurofen Ibuprofen Lemon Meltlets 12 Tablets

Nurofen Meltlets are a lemon flavoured non-steroidal anti-inflammatory drug used for pain relief. With this dissolvable ibuprofen, there's no need for water. Ideal for on the go travellers. Handy pack of 12 tablets.


Nurofen Meltlets relieve pain, reduce inflammation and temperature. Ideal for providing relief from a range of symptoms, including migraine, headaches, cramping and period pain, dental pain, neuralgia, rheumatic and muscular pain, feverishness and symptoms of cold and flu.


Why buy from Pharmazon Direct:
We pride ourselves in supplying licensed UK sourced medicines at great prices. We are usually amongst the cheapest on the internet and with free delivery on orders over £35, we offer excellent value for money!


Nurofen Meltlets Lemon 200mg Dosage:
Adults, the elderly and children, 12 years of age and over should take two tablets initially then if necessary take 1-2 tablets every 4 hours. Do not exceed 6 tablets in 24 hours. Place the tablets on the tongue to allow it to dissolve slowly.


Category: Analgesics

Manufacturer:
RB UK

ContainsIbuprofen melts 200mg

Caution:

  • Not suitable for children under 12 years.
  • Do not use if allergic to ibuprofen or any other ingredients in Nurofen Meltlets
  • Do not take if you have or ever had a stomach ulcer due to the risk stomach ulcer perforation or bleeding
  • If you are allergic to any of the ingredients if you have phenylketonuria

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS